# SDR ASAA2013011893759

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 47,871 hours, 26,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 69366791
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT DOOR STOP FITTING NR 4 CORROSION AROUND STOP PAD.   NEW STOP FITTING LOCATED, DRILLED AND TOPCOATED IAW SRM 51-40-05 AND MM 51-21-41-377-032.
